# SDR CA000215026

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 11,943 hours
- Engine: Pwa PT6T3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 205031257067
- Condition: Corroded
- Location: Cabin
- Component: Fuselage Floor P, Bell, 205031321057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR HONEYCOMB CORRODED IN PANELS DIRECTLY UNDER THE DOWN RING ASSY AND TIE DOWN STUD.  CORROSION IS ONLY APPARENT VISUALLY ON BOTTOM SIDE OF PANELS WHEN FILLER ASSY P/N 205-031-257-074 IS REMOVED.
